# SDR COMA9531196

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 531137
- Condition: Defective
- Location: Rt Pitch Trim
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIM FUNCTION FROM COPILOTS POSITION IS INTERMITTENT.  REPLACED THE COPILOTS PITCH TRIM SWITCH.
